# SDR VTZA98025

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6287 - CMH-IAD - DURING CRUISE, EXPERIENCED AN INTERMITTENT ILLUMINATION OF THE BAG SMOKE WARNING LIGHT.  AIRCRAFT LANDED AT IAD WITH NO PROBLEM.  AIRCRAFT TAXIED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED THE BAGGAGE BAY SMOKE DETECTOR.  ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
